# SDR ASAA2016041416419

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 55 hours, 29 cycles
- System (JASC): 4960 · APU Controls
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT CAME ON AFTER START ATTEMPT, AFTER LANDING.  IAW QRH ATTEMPTED ANOTHER START AFTER 5 MINS. AND FAULT LIGHT EXTINGUISHED.  FAULT LIGHT ILLUMINATED AGAIN AFTER SECOND START ATTEMPT.  ACFT GROUNDED. CLEARED FAULT IAW FIM, OPS CHECK NORMAL AT THIS TIME.
